MathSciNet Relay Station
MathSciNet bibliographic data
MR809483 35B40 (35K20)
Gushchin, A. K.; Mikhaĭlov, V. P.; Mikhaĭlov, Yu. A. Uniform stabilization of the solution of the second mixed problem for a second-order parabolic equation. (Russian) Mat. Sb. (N.S.) 128(170) (1985), no. 2, 147–168, 287.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement